# SDR 96ZZZX3285

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Out Of Position
- Location: Nr 1 Flap Frng
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSY - FLT 8303 - FLAPS FAILED TO EXTEND ON APPROACH TO MSY.  FOUND FORWARD BRACKET ON RETRACTABLE LANDING LT CONTROL ARM IN NR 1 FLAP FAIRING LOOSE AND MIGRATED UPWARDS BLOCKING 360 DEGREE ROTATION OF THE NR 1 BALL NUT.  BRACKET RESTORED TO NORMAL POSITION.  TURN BOLTS TIGHTENED AND SAFETIED.  OPERATION OF FLAPS SATISFACTORY.
